BibTeX record journals/ijcm/LiuCXX05

download as .bib file

@article{DBLP:journals/ijcm/LiuCXX05,
  author    = {Bangqi Liu and
               Dechang Chen and
               Chengjie Xiong and
               Kai Xing},
  title     = {New methods for binary multiplication},
  journal   = {Int. J. Comput. Math.},
  volume    = {82},
  number    = {1},
  pages     = {13--22},
  year      = {2005},
  url       = {https://doi.org/10.1080/00207160412331290676},
  doi       = {10.1080/00207160412331290676},
  timestamp = {Sun, 28 May 2017 13:17:49 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijcm/LiuCXX05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics